# SDR AALA20120807005

- Difficulty date: August 7, 2012
- Submitted: August 7, 2012
- Operation: Air carrier
- Aircraft: N481AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49656
- Aircraft time: 68,971 hours, 36,293 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 280 SEAT TRACK NUMBER 1 ONE TOOTH CORRODED AND GROUND OUT OF LIMITS.  REMOVED DAMAGE AND INSTALLED PLUG AND CHANNEL PER SRM 53-05-00.
